| Model Number |
328506 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0363759.Medical device expiration date: 2025-12-31.Device manufacture date: 2020-12-28.Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Root cause description: the root cause is undetermined.Rationale: based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
Event or Problem Description
It was reported that syringe 1.0ml 31ga 8mm 10bag 500 wal had scale marking issues.The following information was provided by the initial reporter: it was reported by the consumer the needles bent when drawing the insulin and taking the injection.Also, the scale markings are smeared or missing.The consumer experienced pain from the needle feeling rough and leakage around the hub and the plunger fell out of the barrel. verbatim: consumer reported for the past 10 years she's experienced: needles bending when drawing insulin.Needles bending when taking injection.Scale markings "smeared" or "missing".Pain when taking injection because needles feel "rough".Leakage from around the hub when taking injection.Plunger falling out of barrel when she pulls back.Stated, she was encouraged by her pharmacist and daughter to call in and report issues.